# SDR ASAA2013071495598

- Difficulty date: July 14, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 19,020 hours, 5,942 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: Illuminated
- Location: A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER STARTING ENGINES ON MASTER CAUTION RECALL, PACK LIGHT ILLUMINATED AND WOULD RESET WITH MASTER CAUTION RESET.  ACFT GROUNDED. C/W LT PACK ZONE TEMP CONTROLLER BITE TEST IAW AMM 21-61-00-700-806-002.  FOUND TCV FAULT, AND RESET.  RAN PACK, OPS CHECKED GOOD IAW AMM 21-61-00-700-807-002.  FAULT CLEARED, OPS CHECKED GOOD.
